# SDR FDEA202209102718

- Difficulty date: September 10, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 32,971 hours, 18,699 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Frms 72-78
- Part time: 32,971 hours, 18,699 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SKIN SECTION NEEDS REMOVED FROM FR78.5 TO FR72 STRINGER 52L TO 52R REPLACED CENTER SKIN SECTION FROM FR72 TO FR80 STRINGER 51L TO 51R IAW E.A. 6-5330-  T0370451 PART 2 STEPS 11 AND 12. THIS IS A MAJOR REPAIR. SEE JPF FOR WORK STEPS. SEE   N95 FOR INSTALLATION OF SHEAR TIES AT FR76 AND SEE N96 FOR SHEAR TIE INSTALLATION AT   FR77 STRINGERS 52L TO 52R ON BOTH CARDS.
